Alert archive / Oklahoma / River Flood Warnings in 2010

River Flood Warning 9, NWS Tulsa, OK

June 9, 2010Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 9, 2010, 9:06 AM CDT for Ottawa County, Oklahoma. It took effect at Jun 9, 2010, 11:38 PM CDT. It was in force for 62 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2010, 9:06 AM CDT (14:06 UTC)
In effect from
Jun 9, 2010, 11:38 PM CDT
Expired
Jun 12, 2010, 1:54 PM CDT
In force
62 hr
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WGUS44 KTSA 091406
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
906 AM CDT WED JUN 9 2010

...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-092206-
/O.NEW.KTSA.FL.W.0009.100610T1800Z-100613T1223Z/
/COMO2.2.ER.100610T1800Z.100611T1800Z.100613T0623Z.NO/
906 AM CDT WED JUN 9 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM THURSDAY AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 800 AM WEDNESDAY THE STAGE WAS  5.32 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE EARLY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 
  18.5 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE SUNDAY BEFORE DAWN .
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI BECOME CUT OFF 
  FROM EASY ACCESS. RIVERVIEW PARK EXPERIENCES MODERATE FLOODING.  
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
11 follow-up statements
422 
WGUS84 KTSA 091900
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT WED JUN 9 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-100300-
/O.EXT.KTSA.FL.W.0009.100610T1009Z-100613T1227Z/
/COMO2.2.ER.100610T1009Z.100611T1200Z.100613T0627Z.NO/
200 PM CDT WED JUN 9 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM WEDNESDAY THE STAGE WAS 10.42 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 
  18.5 FEET BY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE SUNDAY BEFORE DAWN .
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI BECOME CUT OFF 
  FROM EASY ACCESS. RIVERVIEW PARK EXPERIENCES MODERATE FLOODING.  
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
810 
WGUS84 KTSA 100151
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT WED JUN 9 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-100951-
/O.EXT.KTSA.FL.W.0009.100610T0438Z-100613T0643Z/
/COMO2.2.ER.100610T0438Z.100611T0000Z.100613T0043Z.NO/
851 PM CDT WED JUN 9 2010

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM WEDNESDAY THE STAGE WAS 13.92 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 18.3 FEET BY 
  THURSDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS WITH 
  RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW LYING 
  PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
448 
WGUS84 KTSA 100741
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 AM CDT THU JUN 10 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-101541-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-100613T0500Z/
/COMO2.2.ER.100610T0602Z.100611T1200Z.100612T2300Z.NO/
241 AM CDT THU JUN 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT 200 AM THURSDAY THE STAGE WAS 15.21 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.

* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 18.3 FEET FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE SATURDAY EVENING.

* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS WITH 
  RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW LYING 
  PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
079 
WGUS84 KTSA 101323
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT THU JUN 10 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-102123-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-100612T2100Z/
/COMO2.1.ER.100610T0602Z.100611T0000Z.100612T1500Z.NO/
823 AM CDT THU JUN 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  700 AM THURSDAY THE STAGE WAS 15.94 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 16.8 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$
451 
WGUS84 KTSA 101855
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 PM CDT THU JUN 10 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-110255-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-100612T0130Z/
/COMO2.1.ER.100610T0602Z.100611T0000Z.100611T1930Z.NO/
155 PM CDT THU JUN 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  100 PM THURSDAY THE STAGE WAS 16.63 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.0 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$
305 
WGUS84 KTSA 110136
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT THU JUN 10 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-110936-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-100612T0730Z/
/COMO2.1.ER.100610T0602Z.100610T2300Z.100612T0130Z.NO/
836 PM CDT THU JUN 10 2010

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  700 PM THURSDAY THE STAGE WAS 17.04 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$
698 
WGUS84 KTSA 111257
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 AM CDT FRI JUN 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-112057-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-100613T0112Z/
/COMO2.1.ER.100610T0602Z.100611T0400Z.100612T1912Z.NO/
757 AM CDT FRI JUN 11 2010

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT 700 AM FRIDAY THE STAGE WAS 17.37 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$
943 
WGUS84 KTSA 111847
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
147 PM CDT FRI JUN 11 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-120247-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-100613T0215Z/
/COMO2.1.ER.100610T0602Z.100611T0400Z.100612T2015Z.NO/
147 PM CDT FRI JUN 11 2010

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  100 PM FRIDAY THE STAGE WAS 17.03 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$
054 
WGUS84 KTSA 120113
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT FRI JUN 11 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-120913-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-100613T0148Z/
/COMO2.1.ER.100610T0602Z.100611T0400Z.100612T1948Z.NO/
813 PM CDT FRI JUN 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  700 PM FRIDAY THE STAGE WAS 16.61 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$
309 
WGUS84 KTSA 121314
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 AM CDT SAT JUN 12 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-121948-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-100612T1948Z/
/COMO2.1.ER.100610T0602Z.100611T0400Z.100612T1348Z.NO/
814 AM CDT SAT JUN 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT 700 AM SATURDAY THE STAGE WAS 15.26 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING 
  AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING.

$$
178 
WGUS84 KTSA 121854
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 PM CDT SAT JUN 12 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-121924-
/O.CAN.KTSA.FL.W.0009.000000T0000Z-100612T1948Z/
/COMO2.1.ER.100610T0602Z.100611T0400Z.100612T1336Z.NO/
154 PM CDT SAT JUN 12 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT 100 PM SATURDAY THE STAGE WAS 14.06 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND
  REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 14.0 FEET...LOW LYING AREAS ALONG THE RIVER IN RIVERVIEW
  PARK ARE THREATENED BY HIGH WATER...AND FASTER FLOWS ARE EXPECTED. 
  USE EXTRA CAUTION OR AVOID RECREATIONAL ACTIVITIES NEAR THE RIVER. 
  INTERESTS NEAR THE RIVER SHOULD CONTINUE TO MONITOR LATER 
  FORECASTS. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:35 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 9, 6:35 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
635 AM CDT WED JUN 9 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
CONVECTION EXPECTED TO CONTINUE THROUGH MID MORNING
OVER  NORTHEAST  OKLAHOMA...AFFECTING KTUL AND KRVS
PRIMARILY. TRENDS INDICATE LESSER CHANCES FOR
CONVECTION TO REACH  NORTHWEST ARKANSAS TAF SITES
THIS MORNING. MAINLY VFR CONDITIONS EXPECTED DURING
THE PERIOD...WITH WIDELY SCATTERED THUNDERSTORMS
POSSIBLE THIS AFTERNOON...THEN TONIGHT AT KFSM
AND KMLC AS SYSTEM MOVES NORTH FROM TEXAS.

&&

.PREV DISCUSSION... /ISSUED 447 AM CDT WED JUN 9 2010/

DISCUSSION...
INITIAL PRIMARY CONCERN IS HOW FAR SOUTH THE
CONVECTIVE  LINE NEAR THE KANSAS BORDER WILL
PROGRESS... BEFORE DISSIPATING THIS MORNING.
GIVEN CURRENT TREND IT LOOKS LIKE MOST AREAS
NORTH STATE HIGHWAY 412 WILL GET WET.  WHERE
THE OUTFLOW  BOUNDARY ENDS WILL BE THE FOCUS
FOR MORE THUNDERSTORMS THIS AFTERNOON. BROAD
CHANCE BRUSH APPLIED.  TEMPERATURES MAY ALSO
HANG IN THE BALANCE DUE TO CLOUD  FROM EARLY
MORNING COMPLEX. SO..KEEP NORTHWEST ARKANSAS
RATHER COOL.

UPPER LOW...AND ASSOCIATED TROPICAL MOISTURE
IN SOUTHERN TEXAS WILL  MEANDER NORTH TODAY.
AS AN ABNORMALLY STRONG H500 TROUGH DROPS IN
ON THE WEST COAST SOUTHWEST FLOW OVER PLAINS
WILL STEER THAT TEXAS LOW OUR WAY  THURSDAY.
HOW FAST THE LOW ACCELERATES  NORTHEAST WILL
DETERMINE HOW MUCH RAIN WILL ACCUMULATE. THE
LATEST  MODELS NOT AS ZEALOUS ON RAIN OUTPUT
GIVEN SYSTEM MOVEMENT. WILL HOLD OFF ISSUING
A FLOOD WATCH FOR NOW. HOWEVER..ALWAYS LEARY
OF SYSTEMS WITH BETTER THAN 2 INCHES  PRECIP
WATER AVAILABLE.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   90  72  89  76 /  70  10  20  30
FSM   92  73  85  70 /  30  30  50  60
MLC   90  73  85  74 /  20  30  50  40
BVO   88  71  90  74 /  90  10  20  20
FYV   85  70  82  70 /  50  20  40  60
BYV   84  68  85  68 /  60  20  30  60
MKO   90  71  85  72 /  30  20  30  60
MIO   86  71  87  73 /  80  20  20  30
F10   90  71  88  75 /  30  10  30  30
HHW   87  73  84  72 /  30  40  60  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...02
LONG TERM....10
AVIATION...02
Hazardous weather outlook, Jun 9, 5:00 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT WED JUN 9 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT WED JUN 9 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MAINLY NORTHEAST OF HIGHWAY 412.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS MORNING.

DISCUSSION...
A SLOW MOVING COLD FRONT WILL EXTEND ACROSS NORTHEAST OKLAHOMA
TODAY...RESULTING IN SHOWERS AND THUNDERSTORMS OVER MAINLY
NORTHEAST OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS. ABUNDANT
LOW LEVEL MOISTURE AND THE SLOW MOVEMENT OF THE THUNDERSTORMS WILL
ALLOW SOME AREAS TO RECEIVE HEAVY RAINFALL...ON THE ORDER OF 1 TO
2 INCHES BY NOON. ALSO...MODERATE INSTABILITY WILL PROVIDE FOR A
LIMITED THREAT OF DAMAGING WINDS AND SOME SMALL HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE WEAK COLD FRONT WILL DRIFT BACK NORTHWARD TONIGHT. AN AREA OF
LOW PRESSURE OVER TEXAS WILL ALSO MOVE NORTH ACROSS FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS...BRINGING THE POTENTIAL FOR HEAVY
RAIN THURSDAY NIGHT INTO FRIDAY MORNING. BY SATURDAY...SUNNY SKIES
AND SOUTH WINDS WILL ALLOW THE TEMPERATURE AND HUMIDITY TO
COMBINE FOR HIGH HEAT INDEX VALUES OVER THE AREA. VALUES OF 100 TO
105 WILL BE POSSIBLE NORTH OF INTERSTATE 40. CHANCES FOR
THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:50 AM CDTSpecial Weather StatementTSAOttawa40 min

Nearby

River Flood Warnings in Oklahoma, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.